# SDR SWIA2021072259727

- Difficulty date: April 17, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR - UPPER HINGE BRKT CRACKED AT ADJUSTABLE ROD FITTING - AS MARKED     (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED UPPER BRACKET P/N CC670-38380-1 ON SERVICE DOOR. REF: CRJ 700, AMM 52-41-27-400-801-A01.
